Reply To: Extreme Dizziness? and stronger symptoms

Home The Candida Forum Candida Questions Extreme Dizziness? and stronger symptoms Reply To: Extreme Dizziness? and stronger symptoms

#68691

Munoz
Member
Topics: 29
Replies: 32

Toffee, 2 weeks after I started the diet/detox, i had my period again ( twice in an month) I thought since my body is kind of “reseting”, that would be the reason. My vagnitis is better now in my fith week, eventhough my Dr. prescribed diflucan, I haven’t taken. She does that every time, like a robot and I never get better, never. She doesn’t even bother asking me if the medicine helped me the time before. I am so done with that.

I feel very clumpsy some days more than others, my speech is funny sometimes, i even forget some words, I still feel space-out, and my arms and legs are sore some times during the day, but is a very extreme change for the body plus the detox, so I don’t worry much now because I know I will get better. I am not rushing to introduce more food, just mixing the allowed food during the week so i dont get bored, what’s the point to introduce new food if is not good for the healing.

Try Sauna and I do Zumba once a week as well.

The body heals from Above down, from inside out!!! :0) good luck